City Research Online

Items where Author is "Cannings, C."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Cannings, C. and Broom, M. ORCID: 0000-0002-1698-5495 (2019). Game theoretical modelling of a dynamically evolving network Ⅱ: Target sequences of score 1. Journal of Dynamics & Games, doi: 10.3934/jdg.2020003

Broom, M. and Cannings, C. (2017). Game theoretical modelling of a dynamically evolving network I: general target sequences. Journal of Dynamics and Games, 4(4), pp. 285-318. doi: 10.3934/jdg.2017016

Broom, M. and Cannings, C. (2015). Graphic deviation. Discrete Mathematics, 338(5), pp. 701-711. doi: 10.1016/j.disc.2014.12.011

Broom, M. and Cannings, C. (2013). A dynamic network population model with strategic link formation governed by individual preferences. Journal of Theoretical Biology, 335, doi: 10.1016/j.jtbi.2013.06.024

Broom, M., Cannings, C. and Vickers, G. T. (2000). Evolution in Knockout Contests: the Variable Strategy Case. Selection, 1, pp. 5-21.

This list was generated on Tue Oct 20 05:03:15 2020 UTC.